Addiction Survivors

Notices

Reply
Unread 08-19-2012, 06:11 PM   #1
johnford
Junior Member
 
Posts: 7
Default

any one ever get rash break outs on suboxone
johnford is offline   Reply With Quote
Unread 08-19-2012, 07:07 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi johnford, how long have you been taking Suboxone? For some people, a rash can be a sign of a sensitivity to either the naloxone or the buprenorphine.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 09-19-2014, 06:40 PM   #3
Heighton720
Junior Member
 
Posts: 3
Exclamation

Omg yes..bad..all over
Heighton720 is offline   Reply With Quote
Unread 09-19-2014, 07:04 PM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Heighton720, do you have any swelling of the joints - especially the ankles along with the rash? Are you taking Suboxone or generic bupe without the naloxone? If you're taking the bupe and naloxone, try spitting out the saliva once the medication is dissolved. That has helped others when they were hypersensitive to the naloxone.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 10-14-2014, 05:26 PM   #5
eem
Junior Member
 
Posts: 24
Default minimal side effects

I've been lucky I guess so far. I had many side effects with pain killers but none that I've noticed with suboxine.
eem is offline   Reply With Quote
Unread 07-13-2015, 01:09 PM   #6
Hollieb
Junior Member
 
Posts: 9
Default

Yes it makes my skin super dry and caused this weird horrible rash all over but my face and back the most. I didn't know at first that it was the suboxone until I missed taking it for a few days and it had cleared up and I took it and almost instantly my skin changed and I got this rash that had taken forever to go away had come back again!! I actually am still having problems today! I mean what do you do? Vie been to several doctors and none of them know what it is. It is kind of like red bumos. Has anyone had something similar?
Hollieb is offline   Reply With Quote
Unread 07-13-2015, 01:42 PM   #7
NancyB
Administrator
 
Posts: 25,466
Default

Hi Hollieb, are you taking Suboxone - buprenorphine and naloxone? We've had people here over the years who are hypersensitive to the naloxone and it caused rashes.

Have you tried taking benedryl to see if that would help?
Try spitting out the saliva after the pill or film dissolves, that actually helped quite a few people.

If you still get the rash, talk with your doctor about switching you to buprenorphine only to see if that takes care of it.

Hope that helps.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (07-13-2015)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 06:26 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors